The Michigan Mathematical Journal

The extremal PSH for the complement of convex, symmetric subsets of ${\bf R}^N$.

Magnus Lundin

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 32, Issue 2 (1985), 197-201.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003186

Digital Object Identifier
doi:10.1307/mmj/1029003186

Mathematical Reviews number (MathSciNet)
MR783573

Zentralblatt MATH identifier
0576.32032

Subjects
Primary: 32F05

Citation

Lundin, Magnus. The extremal PSH for the complement of convex, symmetric subsets of ${\bf R}^N$. Michigan Math. J. 32 (1985), no. 2, 197--201. doi:10.1307/mmj/1029003186. http://projecteuclid.org/euclid.mmj/1029003186.


Export citation